# SDR FDEA201002270542

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 90,305 hours, 25,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1441
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, RBL 28 STA 1441 HAS A DAMAGE LOBE.  EVALUATED DAMAGE AND DETERMINED TO BE OUT OF LIMITS IAW SRM 53-70-00 FIG 5.  REMOVED DAMAGED SEAT TRACK FROM BS 1391-1451 RBL 28 IAW SRM 51-31-01. FABBED NEW SEAT TRACK ON TRAVELER T10/822387 BATCH NR 0001366488 AND (PLATE) 0001375870 IAW SRM 51-10-01. FABBED NEW SPLICE HAT AND PLATE ON TRAVELER T10/822389 BATCH NR   SPLICE HAT AND PLATE IAW SRM 53-70-00.  LOCATED AND DRILLED NEW SEAT TRACK AND SPLICE IAW SRM 51-31-01 VOL 2. TREATED AND PRIMED NEW SEAT TRACK AND SPLICE IAW SRM 51-31-01 VOL 2. INSTALLED NEW SEAT TRACK IAW SRM 51-31-01, VOL.2.
